I have degenerative disc disease. I have a fusion at L5 through L3. I now have instability at L3L2 and hardware impingement at L5S1. Both the instability and the impingement cause great pain that makes any movement almost impossible. I am on day 2 of the 10mg patch and can't seem to wake up and function normally. The pain is manageable and almost completely gone unless I move wrong. Is the 10 mg too strong? Should I drop to a 5?
It takes several days for your body to adjust to the patch. Try to give it a bit longer. The fatigue and sedation should improve.
Well, I certainly hope it's not a 10 MILLIGRAM per hour patch LOL. It's actually so powerful that it's dosed in MICROGRAMS. Just teasing you a bit. It may be a bit strong for you. But let me ask you this - does it help with at least 50% of your pain??? That usually signals it's the right dose for your pain. As with any medicine, it can take several weeks for your body to adjust to a new medication and lessen any potential side effects. However, if you feel it's too much, talk to your doctor and definitely talk to your doctor if you're still having these side effects after the first 2-3 weeks.
- Butrans Information for Consumers
- Butrans Information for Healthcare Professionals (includes dosage details)
- Side Effects of Butrans (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Aug 2016 • 6 answers
Updated 6 May 2017 • 5 answers
Updated 4 Nov 2014 • 2 answers
Updated 1 May 2017 • 1 answer
Updated 16 Mar 2017 • 1 answer